# SDR SWIA2020031049220

- Difficulty date: January 8, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 33,931 hours, 21,325 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR INNER SKIN HAS CORROSION AROUND SCREW HOLES PNL'S 832FL, 832EL, 832DL, 832BL, 832AL, 832FR, 832DR, 832BR, 832AR.    (C-CHECK) RO 3/6/2020   REMOVED AND INSTALLED NEW PAX DOOR INNER SKIN IAW CRJ 900 SRM.
